American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Roger Bielawski and Lorenz Schwachhöfer. Sheaves on $\mathbb{P}^1\times\mathbb{P}^1$, bigraded resolutions, and coadjoint orbits of loop groups. Proc. Amer. Math. Soc. 141 (2013) 4155-4167.
Abstract, references, and article information   
View Article: PDF

[2] Holley Friedlander, Derek Garton, Beth Malmskog, Rachel Pries and Colin Weir. The $a$-numbers of Jacobians of Suzuki curves. Proc. Amer. Math. Soc. 141 (2013) 3019-3028.
Abstract, references, and article information   
View Article: PDF

[3] Marco Matone and Roberto Volpato. Vector-valued modular forms from the Mumford forms, Schottky-Igusa form, product of Thetanullwerte and the amazing Klein formula. Proc. Amer. Math. Soc. 141 (2013) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[4] Tawanda Gwena. Degenerations of cubic threefolds and matroids. Proc. Amer. Math. Soc. 133 (2005) 1317-1323. MR 2111937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vitaly Vologodsky. On fibers of the toric resolution of the extended Prym map. Proc. Amer. Math. Soc. 132 (2004) 3159-3165. MR 2073289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuri G. Zarhin. Hyperelliptic jacobians and simple groups $\mathbf{U}_3(2^m)$. Proc. Amer. Math. Soc. 131 (2003) 95-102. MR 1929028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Everett W. Howe. Plane quartics with Jacobians isomorphic to a hyperelliptic Jacobian. Proc. Amer. Math. Soc. 129 (2001) 1647-1657. MR 1814093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rainer H. Kaenders. The mixed Hodge structure on the fundamental group of a punctured Riemann surface. Proc. Amer. Math. Soc. 129 (2001) 1271-1281. MR 1712897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Emma Previato. Poncelet's theorem in space. Proc. Amer. Math. Soc. 127 (1999) 2547-2556. MR 1662198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] San Ling. On component groups of $J_0(N)$ and degeneracy maps. Proc. Amer. Math. Soc. 126 (1998) 3201-3210. MR 1469421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seng-Kiat Chua and San Ling. On the rational cuspidal subgroup and the rational torsion points of $J_0(pq)$. Proc. Amer. Math. Soc. 125 (1997) 2255-2263. MR 1396972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Grant. A curve for which Coleman's effective Chabauty bound is sharp . Proc. Amer. Math. Soc. 122 (1994) 317-319. MR 1242084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Despina T. Prapavessi. On the Jacobian of the Klein curve . Proc. Amer. Math. Soc. 122 (1994) 971-978. MR 1212286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Luis A. Piovan. Canonical system on elliptic curves . Proc. Amer. Math. Soc. 119 (1993) 1323-1329. MR 1196168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] San Ling. Shimura subgroups of Jacobians of Shimura curves . Proc. Amer. Math. Soc. 118 (1993) 385-390. MR 1145947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] George R. Kempf. Notes on the inversion of integrals. II . Proc. Amer. Math. Soc. 108 (1990) 59-67. MR 990426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George R. Kempf. Notes of the inversion of integrals. I . Proc. Amer. Math. Soc. 107 (1989) 873-880. MR 986651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James L. Parish. A family of abelian varieties rationally isogenous to no Jacobian . Proc. Amer. Math. Soc. 106 (1989) 1-7. MR 929427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alberto Collino. A simple proof of the theorem of Torelli based on Torelli's approach . Proc. Amer. Math. Soc. 100 (1987) 16-20. MR 883393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. J. Schilling. Baker functions for compact Riemann surfaces . Proc. Amer. Math. Soc. 98 (1986) 671-675. MR 861773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George R. Kempf. The equations defining a curve of genus $4$ . Proc. Amer. Math. Soc. 97 (1986) 219-225. MR 835869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William Fulton, Joe Harris and Robert Lazarsfeld. Excess linear series on an algebraic curve . Proc. Amer. Math. Soc. 92 (1984) 320-322. MR 759642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alberto Collino. A new proof of the Ran-Matsusaka criterion for Jacobians . Proc. Amer. Math. Soc. 92 (1984) 329-331. MR 759646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edmond E. Griffin. On a family of special linear systems on algebraic curves . Proc. Amer. Math. Soc. 90 (1984) 355-359. MR 728347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert D. M. Accola. On defining equations for the Jacobian locus in genus five . Proc. Amer. Math. Soc. 89 (1983) 445-448. MR 715863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1